Author(s): Vidyanath. T, Lakshmi Narayana. K, Shahnaz Bathul


DOI: 10.5958/2349-2988.2017.00093.6   

Address: Vidyanath. T1*, Lakshmi Narayana. K2, Shahnaz Bathul3
1Dept. of Mathematics, AVNIET, Hyderabad, India
2Dept. of Mathematics, VITS, Hyderabad, India
3Dept. of Mathematics, JNTUH, Hyderabad, India
*Corresponding author

Published In:   Volume - 9,      Issue - 4,     Year - 2017

In this paper, we study a three species eco-system with a predator and two preys. Employing suitable techniques like Routh-Hurwitz criterion and Lyapunov, the local and global stability at the interior equilibrium point is analyzed. Also using Weiner process, the stochastic model corresponding to the deterministic model is constructed and it’s exponential and mean square stability at the trivial solution is derived. Finally numerical simulations authenticate the existence of the system.

Cite this article:
Vidyanath. T, Lakshmi Narayana. K, Shahnaz Bathul. Deterministic and Stochastic Stability Analysis of a Three Species Eco-System with a Predator and Two Preys. Research J. Science and Tech. 2017; 9(4): 541-548. doi: 10.5958/2349-2988.2017.00093.6

Recomonded Articles:

Author(s): Goverdhan Reddy. J, Sita Rambabu. B

DOI: 10.5958/2349-2988.2017.00067.5         Access: Open Access Read More

Author(s): Sita Rambabu. B, Lakshmi Narayan K

DOI: 10.5958/2349-2988.2017.00088.2         Access: Open Access Read More

Author(s): Kondala Rao. K, Lakshmi Narayan. K

DOI: 10.5958/2349-2988.2017.00078.X         Access: Open Access Read More

Author(s): Samuel Selvaraj R., Tamil Selvi S.

DOI:         Access: Open Access Read More

Research Journal of Science and Technology (RJST) is an international, peer-reviewed journal, devoted to science and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2349-2988 

Recent Articles